# SDR V0XD20160527109

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.7 HAS SIGNS OF CORROSION, BETWEEN STRINGERS 27L & 26L.  REMOVED RIVETS & BLENDED CORROSION ON FLANGE.  MATERIAL LOSS IS OUT OF LIMIT.  CUT & REMOVED DAMAGED FLANGE SECTION.  FABRICATED REPAIR PART & INSTALLED IAW REO 670-53-21-1281, DATED 11 APR 2016.  WO 80404 & WC 1067.
